# SDR USAAF97016

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY EXIT LIGHTS WILL NOT EXTINGUISH IN THE 'ARM' POSITION.  MAINTENANCE REPAIRES SHORTED WIRES IN SEAT EGRESS LIGHT SYSTEM AT NS907-325.  SYSTEM CHECKS OK.  (M)
